Announcement

Collapse
No announcement yet.

Tickle? Elmiron?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Tickle? Elmiron?

    Hi there,
    I started Elmiron yesterday (300mg/day). Noticed last night & this morning a "tickling" feeling in the lower bladder & more frequency than I've had in a while. Makes me a bit nervous, but I guess I can stay on it for Xmas vacation (doesn't matter if I go to bathroom more when I'm at home). When I return to teaching on jan 5th, it'd be a problem at this level or if it worsens.. Maybe it's a starting-out thing??? Rats!!!!

    Anybody else had this?
    Kadi

    -------------------------------------------------------------
    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    ------------------------------------------------------


    New favorite quote: "God gives us only what we can handle. Apparently God thinks I'm a bad-ass" ~Author Unknown
    Source - Pinterest
    "


    Current treatments:
    -IC diet
    -Elavil 50mg at night
    -Continuous use birth control pills (4-5 periods/year)
    -Heparin/Marcaine/Sodium Bicarb home instills at night 3-4x per week, more often if needed
    -Pyridium if needed,
    -Pain medicine at bedtime daily, as needed during the day several times per week
    -Antibiotic when doing an instillation to prevent UTI
    -Colace & SmartFiber to treat chronic constipation from meds, Fleet enema as needed
    -Dye Free Benadryl 50 mg at bedtime
    -"Your Pace Yoga: Relieving Pelvic Pain" dvd, walking, treadmill at gym
    -Managing stress= VERY important!
    -Fur therapy: Hugging the cat!

  • #2
    I've never heard of this is a side effect. Stay on the Elmiron, if you can. It works for a lot of people.

    Comment


    • #3
      Hello. When I first was dx with IC in June, I, also, had that weird sensation. I'm on Elmiron & have been for 6 mos. The feeling went away in about a wk or so. I've noticed that at the time as long as I voided early (i.e. didn't try to hold it) that creepy feeling vanished! I haven't had that problem lately just the freq prob!! Aggggh! (see Elmiron -Drip, Drip, Drip, etc.) I do have a question about your occupancy as a teacher. How do you handle the bathroom trips? In the past I thought of being a teacher, but figured I'd always have to void, teacher's aide would watch students, or I'd wear a depends, which by the way - God Bless whoever invented those! They were really helpful when I had kidney stones, and didn't know it! Another Aggggh!!! Good luck going back to school. S
      Steph
      Happy New Year - may they find a cure!!! (Have you stopped to smell the roses today?)

      Comment

      Working...
      X